MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US QUICKSET ACE GRATER HEAD 72MM; HIP INSTRUMENTS : REAMERS

DEPUY ORTHOPAEDICS INC US QUICKSET ACE GRATER HEAD 72MM; HIP INSTRUMENTS : REAMERS
Model Number 2440-00-572
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the graters are dull.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) investigation summary examination of the returned instrument confirmed the complaint.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
QUICKSET ACE GRATER HEAD 72MM
Common Device Name
HIP INSTRUMENTS : REAMERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11620638
Report Number1818910-2021-07204
Device Sequence Number19807774
Product Code HTO
UDI-Device Identifier10603295124191
UDI-Public10603295124191
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2440-00-572
Device Catalogue Number244000572
Device Lot NumberSO2047863
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2021
Initial Date Received by Manufacturer 03/21/2021
Supplement Date Received by Manufacturer04/22/2021
Initial Report FDA Received Date04/06/2021
Supplement Report FDA Received Date04/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1